# SDR HNAA2024100100902

- Difficulty date: August 24, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052107 CENTER OMEGA BEAM GUSSET #6 HAS CORROSION IN MULTIPLE AREAS.  RAR CENTER OMEGA BEAM GUSSET #6 IAW EMB 145 SRM 51-40-02.
